Lung Cancer Home > Etopophos Overdose

Treatment for an Etopophos Overdose

There are no specific antidotes for an Etopophos overdose, and treatment will mainly involve close monitoring and supportive care. Supportive care consists of treating the symptoms that occur as a result of the overdose. Options may include:
 
  • Fluid through a needle inserted into a vein (intravenous, or IV, fluids)
 
  • Medications to treat severe nausea and vomiting
 
  • A blood transfusion to treat severe anemia or bleeding
 
  • A granulocyte colony-stimulating factor (G-CSF) medication, such as filgrastim (Neupogen®), to stimulate the bone marrow to make more blood cells.
 
It is important that you seek prompt medical attention if you believe you may have overdosed on this medication.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.